Publications

Found 11 results

Sort by: Author Title Type [ Year  (Desc)]
2020
Fidelis Mukudi, Justus Mile, Lucy Chikamai, Aywa S. "Strong Commutativity of Unbounded Self-adjoint Operators on a Separable Hilbert space." Mathematical Theory and Modeling. 2020;10(8). AbstractWebsite

The unbounded Self-adjoint operators that strongly commute on a common dense subset of their domain
commute pointwise. When the operators commute pointwise on the same dense subset, there is to guarantee that
they will commute strongly. By imposing some conditions, we on the operators as well as the underlying space,
we get pointwise commuting unbounded operators that commute strongly. This article shows that by suitably
selecting two unbounded positive Self-adjoint operators with compact inverses we get a set of pointwise
commuting self-adjoint operators that commute on common core. then prove that it strongly commutes on the
same subspace.

2013
Were J. H. MJK. "Classification of Operators With the Property ." GJPAM. 2013;vol.9(no.1):13-24 .
2012
Mile J.K. WJH. "Characterization of Operators of Class , Spectral ,Class loc- & Spectral loc- in a Hilbert Space." Pioneer Journal of Mathematics & Mathematical Sciences. 2012;2012.
Mile J.K., Moindi S. K. NBM. "On the Characterization of Class or Non-Normal Operators." PJMMS. 2012;vol 5(No.1):137-142.
Simiyu A.N., Mile J. K. RGKR. "On The Relationship Between the Spectrum and Numerical Range of a Unbounded Linear Operator." Journal of Mathematical Sciences. 2012;vol.23(No.2).
2009
Mile J. K. RJ. "Some Aspects of Numerical Ranges of Bounded Linear Operators in a Complex Hilbert Space." Journal of Mathematical sciences, Dattapukur. 2009;vol.20(No.4).
and J. MROJK; GK. "Some Examples of Non-Normal Operators in a Hilbert Space." Journal of Agriculture, Pure and Applied Science & Technology. 2009;vol.2(ISSN 2073-8749(Africa online Journal)):19-31.
2008
R MSRJK; AN. "Similarity of Operators in a Complex Hilbert Space." East African Journal of Pure and Applied Science. 2008;vol.1:101-106.
Mile J. K.; Rao G. K. R and Ogonji J.A. SAN. "Study of Non-normal Operators in a Complex Hilbert Space." Journal of Mathematical Sciences (Dattapukur). 2008;(No.2).
Mile J. K., Simiyu RANGKR. "Unitary Equivalence of the Unilateral Shift." East African Journal of Pure and Applied Science. 2008;vol.1:121-124.

UoN Websites Search